ITEM METADATA RECORD
Title: Special issue on numerical quadrature - preface
Authors: Mori, M ×
Piessens, Robert #
Issue Date: Feb-1987
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:17 issue:1-2 pages:1-1
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science